Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

In this post I am not referring to red marks, left over from acne, but rather large patches of redness that are seemingly not going away. I have been using the regimen for 3 months, and these red patches did not start forming until the 2nd month onward. If you had to picture it, it would look like rosacea. Can BP use cause rosacea? I never had it before this and I am 22.

If not rosacea, I suppose it's either consistently dry skin or clusters of red marks together that make it seem like one large patch. I do moisturize twice a day, cerave in the morning, dan's moisturizer with AHA/jojoba at night. One thing I should point out, I don't think these red patches existed until I started using AHA nightly (always mixed with moisturizer). Is it possible I have burned myself using AHA? Is this even reversible?

I am going to be using a skin lightening serum to try and get rid of both red marks and red patches. What are your thoughts?

Share this post


Link to post
Share on other sites

BP doesn't cause rosacea but it can exacerbate the condition. If these red patches appeared after you started using AHA, then I'd suggest that stop using AHA. Additionally, if you have patches of red, irritated skin, I wouldn't recommend using additional products on your skin as you could risk making the condition worse.

Share this post


Link to post
Share on other sites

I have stopped using AHA, not seeing any changes really. It's been 2-3 days already. I think these are set-in red patches/marks, not caused from dryness, but rather a side effect of either BP or the AHA. Very confused on what to do here.

Edited by fuze*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×